BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item:

Title: Spectrum of Functions for the Dunkl Transform on R^d
Authors: Mejjaoli, Hatem
Trim├Ęche, Khalifa
Keywords: Dunkl Transform On R^d
Real Paley-Wiener Theorems
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 1, (2007), 19p-38p
Abstract: In this paper, we establish real Paley-Wiener theorems for the Dunkl transform on R^d. More precisely, we characterize the functions in the Schwartz space S(R^d) and in L^2k(R^d) whose Dunkl transform has bounded, unbounded, convex and nonconvex support.
Description: Mathematics Subject Classification: 42B10
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num1-2007-19p-38p.pdf221.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License